# SDR ABXA000133

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT CHECK, EMERGENCY EVAC LIGHT FOUND NOT WORKING WHEN SWITCH WAS IN THE ON POSITION.  REPLACED EMERGENCY LIGHT BATTERY SUPPLY IAW DC9 SMM 33-53-00.  OPS CHECKED GOOD.
